MathSciNet Relay Station
MathSciNet bibliographic data
MR2361846 (2008j:20115) 20F50 (20E26 20F05)
Olshanskii, A. Yu.; Osin, D. V. Large groups and their periodic quotients. Proc. Amer. Math. Soc. 136 (2008), no. 3, 753–759.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement